# SDR AALA20100102DFW01

- Difficulty date: January 1, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 35,804 hours, 12,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOUNTED EMERGENCY LIGHT AT MID GALLEY INOPERATIVE.  FOUND WIRES AT LIGHT ASSEMBLY DAMAGED.  REPLACED LIGHT ASSEMBLY.
